2 doctors weighed in:
Buspar (buspirone) can cause involuntary facial movements? Its happening to me since iniciating the treatment a month and can't see my doctor in at least 3 weeks
2 doctors weighed in

In brief: Yes, but unlikely.
The incidence of abnormal involuntary movements from Buspar (buspirone) is very small.
It is more likely that your anxiety (which is probably why your doctor is treating you with buspar) is prompting you to be extra sensitive about this concern. You can certainly stop taking Buspar (buspirone) until you next see your doctor and discuss the concern with him or her at your next appointment.

In brief: Yes, but unlikely.
The incidence of abnormal involuntary movements from Buspar (buspirone) is very small.
It is more likely that your anxiety (which is probably why your doctor is treating you with buspar) is prompting you to be extra sensitive about this concern. You can certainly stop taking Buspar (buspirone) until you next see your doctor and discuss the concern with him or her at your next appointment.
Dr. Robert Berkowitz
Dr. Robert Berkowitz
Thank
Dr. Alan Ali
Psychiatry
In brief: Buspar (buspirone)
Possible. Recommend either tapering the dose by half if taken twice or 3x daily, or splitting the daily dose into twice or 3x daily if taken once a day, until u see your doctor. Ofcourse , leave the office a message that u r doing that.

In brief: Buspar (buspirone)
Possible. Recommend either tapering the dose by half if taken twice or 3x daily, or splitting the daily dose into twice or 3x daily if taken once a day, until u see your doctor. Ofcourse , leave the office a message that u r doing that.
Dr. Alan Ali
Dr. Alan Ali
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
107,000 doctors available
Read more answers from doctors